Warning

 

Close

Confirm Action

Are you sure you wish to do this?

Confirm Cancel
Member Login
Site Notices
9/19/2017 7:27:10 PM
Posted: 12/14/2002 11:26:55 PM EDT
[Last Edit: 12/14/2002 11:33:04 PM EDT by TheKill]
Wow, last night I finally went out for some fun. Didn't drink at all, just to hang out and shoot pool with a bud. I thought my run of bad luck here was all over. I haven't shot pool in about 5 years, and I had TWO 8 ball breaks in a row. What are the chances?! Chatted with a very hot and smart chick for an hour before coming home. Went home thinking, life is great, my bad luck is over! Right? Wrong. Last night when I got home was my severe reaction to my anti-depressant. Trip to the ER required to avoid severe illness or death, very bad, very expensive. I am on three meds now and they are BARELY holding off the reaction, I still have mild hives breaking out, and it will take about 3 more days to get the Wellbutrin out of my system. Tonight. My dogs got into some rat poison and ate a whole bunch. They are in the Pet Emergency center overnight, getting decontaminated and schtuff. They did vomit a bunch of it when they gave them hydrogen peroxide. Next step is activated charcoal, then Vitamin K therapy. If they do OK, I might be able to pick them up in the morning. Vitamin K therapy for 4-5 weeks. Drive home. On the way called my sister in law so she could relay the boys' condition to my, uh, "wife" (said with severe derision)...I didn't want to talk to her directly. My brother in law answers and tells me that my sister in law needs to talk to me and confess about some things pertaining to my soon to be ex, deserter, b***ch wife, very bad things. I talk to her and she is bawling, but won't tell me on the phone. She'll tell me tomorrow. Get back home, this place is empty without my horsey dog Polo(GSD) and Spankers(springer). Sigh. While I was gone this afternoon, and before the dogs ate the poison, somebody tonight told me "hey, at least it can't get any worse!" I told them "it can ALWAYS get worse". Now I get to say "told ya so". Crap. I won't even get any pleasure out of it!
Link Posted: 12/14/2002 11:40:50 PM EDT
Link Posted: 12/14/2002 11:46:23 PM EDT
ROFLMAO!!!! Thanks for the brevity BB, I needed it. I still have it pretty good. I have my faith, my job, food, and a warm place to call home for the moment. That's more than some, and I am grateful for that, while being upset at the same time, if that makes any sense!
Link Posted: 12/14/2002 11:48:29 PM EDT
I am sorry to hear about your problems and especially your poor dogs. I will be pulling for you all. Please fill me in on the Wellbutrin. I have been taking Zyban for 9 weeks and it is the same thing as Wellbutrin.
Link Posted: 12/14/2002 11:53:53 PM EDT
From [url]www.wellbutrin-sr.com[/url] At a dose of 300 mg each day, there is a chance that approximately 1 out of every 1000 people taking bupropion hydrochloride, the active ingredient in WELLBUTRIN SR, will have a seizure. At a dose of 400 mg each day, there is a chance that approximately 4 out of every 1000 people will have a seizure. The chance of this happening increases if you: have or have had a seizure or seizure disorder (for example, epilepsy) have or have had an eating disorder (for example, bulimia or anorexia nervosa) are abruptly discontinuing use of alcohol or sedatives (including benzodiazepines) take more than the recommended amount of WELLBUTRIN SR take other medicines with the same active ingredient that is in WELLBUTRIN SR, such as ZYBAN® (bupropion HCl) Sustained-Release Tablets (used to help people quit smoking) In addition, tell your doctor if you have or have had other medical conditions. You can reduce the chance of experiencing a seizure by following your doctor's directions on how to take WELLBUTRIN SR. You should also discuss with your doctor whether WELLBUTRIN SR is right for you. You should not take WELLBUTRIN SR if you: have or have had a seizure or seizure disorder (for example, epilepsy) are already taking ZYBAN® or any other medicines that contain bupropion have or have had an eating disorder (for example, bulimia or anorexia nervosa) are abruptly discontinuing use of alcohol or sedatives (including benzodiazepines) are currently taking or have recently taken a monoamine oxidase inhibitor (MAOI) are allergic to bupropion Your healthcare professional should know if you: take any other medications, over-the-counter or prescription, including antidepressants have kidney or liver problems are pregnant, plan to become pregnant, or are breast-feeding have a history of head injury, convulsions, or seizures. Other possible side effects of WELLBUTRIN SR: Like all medicines, WELLBUTRIN SR may cause side effects. Do not rely on this list alone for information about side effects. Your doctor can discuss with you a more complete list of side effects that may be relevant to you. Hypertension (high blood pressure), in some cases severe, has been reported in patients taking WELLBUTRIN SR alone and in combination with nicotine replacement therapy (for example, nicotine patch). Monitoring of blood pressure is recommended in patients who receive a combination of WELLBUTRIN SR and nicotine replacement. The most common side effects of WELLBUTRIN SR in clinical studies were: At 300 mg/day: loss of appetite, dry mouth, skin rash, sweating, ringing in the ears, and shakiness. At 400 mg/day: abdominal (stomach) pain, agitation, anxiety, dizziness, dry mouth, difficulty sleeping, muscle pain, nausea, rapid heart beat, sore throat, sweating, ringing in the ears, and urinating more often. The side effects of WELLBUTRIN SR are generally mild and often disappear after a few weeks. If you have nausea, you may want to take your medicine with food. If you have difficulty sleeping, avoid taking your medicine too close to bedtime. The most common side effects that caused people to stop taking WELLBUTRIN SR during clinical studies were skin rash, nausea, agitation, and migraine (a severe type of headache). Stop taking WELLBUTRIN SR and contact your doctor or healthcare professional if you have signs of an allergic reaction such as a skin rash or difficulty in breathing. It is not possible to predict whether a mild rash will develop into a more serious reaction. Therefore, if you experience a skin rash, hives, fever, swollen lymph glands, painful sores in the mouth or around the eyes, or swelling of lips or tongue, tell a doctor immediately since these symptoms may be the first signs of a serious reaction. Discuss any other troublesome side effects with your doctor. Use caution before driving a car or operating complex, hazardous machinery until you know if WELLBUTRIN SR affects your ability to perform these tasks.
Link Posted: 12/15/2002 12:01:34 AM EDT
TheKill- Where in WI are you from? Maybe when I move back to WI in May we can hook up and lose ourselves into breaking in my new 700 VS. Whaddya say??? I'm from Wisconsin Dells, BTW...
Link Posted: 12/15/2002 4:17:43 AM EDT
Don't know about Welbutrin, but I do know dogs... The emergency vet will probably tell you about all of this, but Vitamin K is usually very effective in treating the vitamin K antagonist rodenticides (coumarin,etc). You just have to make sure that they don't get riled up and bump into anything hard for a few weeks. They bruise like crazy, and can bleed internally if it's a really hard knock. Keeping them calm is important, but can be a challenge. Good luck, -Hobbit
Link Posted: 12/15/2002 4:21:58 AM EDT
Link Posted: 12/15/2002 4:35:01 AM EDT
Never say "What else could go wrong," or " How much worse could it get." I've found that out the hard way. But remember; when you're at the bottom, the only way out is UP.
Link Posted: 12/15/2002 5:11:03 AM EDT
Ask your doc about lexapro,it's the latest ssr out there with great reviews and far less side effects.
Link Posted: 12/15/2002 5:34:03 AM EDT
That black cloud will eventually disappear. Are you anywhere near Lake Geneva????Next time I'm up there visiting relatives, we'll get together for lunch and some shooting......
Top Top